# SDR MASA200601172

- Difficulty date: April 23, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N77181
- Make and model: Cndair CL6002B19
- Aircraft serial: 7181
- Aircraft time: 22,832 hours, 17,733 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7403 ORD.  RIGHT FLIGHT SPOILER CAUTION MESSAGE.  MX RESET SYSTEM. OP'S CHECK GOOD.
